# SDR 98ZZZX1813

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Trim Box
- Part number: 3038226
- Condition: Defective
- Location: Torque
- Part time: 82 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TRIM BOX TRIGGERING FAULT CODES:  NCFALL - 13 AND AIRCRAFT FLT - 11.  RESISTANCES FLUCTUATE WHEN CANNON PLUG IS WIGGLED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
